# SDR AALA201901154001

- Difficulty date: January 13, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 14,222 hours, 3,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 148151
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY 10WL FAILED A PS CHECK SYSTEM TEST.  MAINTENANCE REPLACED THE POWER SUPPLY IAW AMM 33-51-38, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
